# SDR 96UAL900446

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7283U
- Make and model: Boeing 727222
- Aircraft serial: 21561
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Stop
- Part number: 69216674
- Condition: Out Of Adjust
- Location: Nlg Fwd Door
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FLUTTER IN FLIGHT.  FLICKERING NOSE GEAR DOOR LIGHTS, BOTH CAUTION AMBER ON S/O PANEL AND RED NOSE GEAR LIGHTS ON AT 370 KNOTS IN DESCENT.  LIGHT OUT FLUTTER STOPS AT 340 KNOTS.  GEAR HANDLE POSITION OFF.  *S/D*  ADJUSTED FWD NOSE GEAR DOOR AFT STOPS AND ADJUSTED DOOR MECHANISM CABLES.  RETRACTION CHECKED NORMAL.
